# SDR RAIA00311288

- Difficulty date: November 19, 2003
- Submitted: November 25, 2003
- Operation: Air carrier
- Aircraft: N813HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145044
- Aircraft time: 11,317 hours, 12,283 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Part number: HG2010AC02
- Part serial: 88080840
- Condition: Failed
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

5657-EWR- AHRS NR 2 FAILED.  MAINTENANCE REMOVED AND REPLACED NR 2 AHRS.
